MathSciNet Relay Station
MathSciNet bibliographic data
MR1601855 (99b:30044) 30D35 (30D05)
Langley, J. K.; Zheng, J. H. On the fixpoints, multipliers and value distribution of certain classes of meromorphic functions. Ann. Acad. Sci. Fenn. Math. 23 (1998), no. 1, 133–150.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement